Dragonflies and Damselflies: References

Login | Suborders | Locations | References | Useful Links | Log out

Registered uses of reference:
Leong, J. M., and J. E. Hafernik, Jr. (1992) Seasonal variation in allopatric populations of Ischnura denticollis (Burmeister) and Ischnura gemina (Kennedy) (Odonata: Coenagrionidae). Pan-Pacific Entomologist 68(4): 268-278.
Genus authorship : 0

Species-level taxonomy : 0

Subspecies taxonomy : 0

Synonyms : 0

Descriptions : 0

Keys : 0

Distribution : 0

Conservation : 0

Habitat : 0

Biology : 0